Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 116, NWS Austin/San Antonio, TX

April 25, 2007Atascosa County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2007, 2:53 AM CDT for Atascosa County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2007, 2:53 AM CDT (07:53 UTC)
Expired
Apr 25, 2007, 3:30 AM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Atascosa County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 10:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2037 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 250753
SVREWX
TXC013-250830-
/O.NEW.KEWX.SV.W.0116.070425T0753Z-070425T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...CHRISTINE...CAMPBELLTON...

* UNTIL 330 AM CDT

* AT 246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 11 MILES SOUTHWEST OF CHRISTINE...AND MOVING NORTHEAST AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHRISTINE BY 300 AM CDT...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

LAT...LON 2875 9872 2862 9858 2881 9814 2902 9837

$$
3 follow-up statements
000 
WWUS54 KEWX 250802
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CDT WED APR 25 2007

TXC013-250830-
/O.CON.KEWX.SV.W.0116.000000T0000Z-070425T0830Z/
ATASCOSA TX-
303 AM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ATASCOSA COUNTY...

AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CHRISTINE...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF CAMPBELLTON BY 310 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2875 9872 2862 9858 2881 9814 2902 9837

$$
000 
WWUS54 KEWX 250811
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 AM CDT WED APR 25 2007

TXC013-250830-
/O.CON.KEWX.SV.W.0116.000000T0000Z-070425T0830Z/
ATASCOSA TX-
312 AM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR ATASCOSA COUNTY...

AT 304 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF CHRISTINE...MOVING NORTHEAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2875 9872 2862 9858 2881 9814 2902 9837

$$
000 
WWUS54 KEWX 250834
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 AM CDT WED APR 25 2007

TXC013-250844-
/O.EXP.KEWX.SV.W.0116.000000T0000Z-070425T0830Z/
ATASCOSA TX-
334 AM CDT WED APR 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR ATASCOSA COUNTY EXPIRED AT 330
AM CDT...

THE THUNDERSTORM HAS MOVED INTO KARNES COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2875 9872 2862 9858 2881 9814 2902 9837

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:50 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 24, 11:50 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE APR 24 2007

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 09Z FROM
KAUS TO KHYI TO KSAT AND KSSF.  CEILINGS WILL VARY FROM
NEAR 1000 FT TO 2000 FT. FURTHER WEST...CEILINGS OF 5 THSD
TO 10 THSD FT BKN WILL BECOME SCATTERED CLOUDS ABOVE 10 THSD FT
BY 08Z. SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF A KAUS
TO KSAT LINE AFTER 09Z...WITH CEILINGS BECOMING 3000 TO
6000 FT BROKEN...WITH SCATTERED CLOUDS ABOVE 10 THSD FT
VCNTY KDRT. BY 15Z VFR CONDITIONS WILL PREVAIL ACROSS THE
AREA WITH CONDITIONS BECOMING SCATTERED CLOUDS ABOVE 10
THSD FT...WITH NORTHWEST WINDS 10 TO 15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 1057 PM CDT TUE APR 24 2007/

UPDATE...
UPDATED FORECAST TO TWEAK 1ST PERIOD POPS AND WX BASED ON LATEST
RADAR TRENDS. MAIN THREAT TONIGHT FOR THE AUSTIN/SAN ANTONIO
CORRIDOR WILL BE FLASH FLOODING

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 643 PM CDT TUE APR 24 2007/

AVIATION...
A LINE OF THUNDERSTORMS WILL TRACK SLOWLY EAST ACROSS THE AREA.
THUNDERSTORMS WILL IMPACT KDRT AROUND 03Z AND KSAT-KAUS ARND 06Z.
WIND GUSTS TO 45KTS AND HAIL WILL ACCOMPANY THE STORMS. OTHERWISE,
MVFR CIGS WILL LOWER TO IFR BY 06Z. ONCE THE THUNDERSTORMS PASS
OVER THE TERMINALS CIGS WILL LIFT TO VFR AND CLEAR OUT BY 16Z. NW
WINDS OF 10 TO 15 KTS WILL PREVAIL AFTER 16Z.

PREV DISCUSSION... /ISSUED 545 PM CDT TUE APR 24 2007/

UPDATE...
UPDATED FORECAST TO INCREASE 1ST PERIOD POPS A TAD...MAINLY ACROSS
THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU BASED ON 18Z NAM
DATA AND THE LATEST RADAR IMAGES SHOWING A LINE OF TSTMS DEVELOPING
ACROSS SOUTHERN PORTIONS OF WFO SJT.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 24 2007/

DISCUSSION...BUSY NIGHT AHEAD UPPER SYSTEM ACROSS INTERMOUNTAIN
REGION APPEARS TO BE SLOWING AS DRY LINE HAS COME TO A CRAWL
ACROSS THE CONCHO VALLEY EDWARDS..PLATEAU REGIONS. AS UPPER JET
STREAKS MOVE OVER AREA IN BASE OF UPPER LOW TONIGHT IT WILL
ENCOUNTER THE LOW LEVEL JET FEEDING RICH GULF MOISTURE NORTH. THIS
INTERSECTION WITH ITS ASSOCIATED UPPER LEVEL INSTABILITY AND
FAVORABLE WIND SHEARS WILL LEAD US TO PREDICT A SIGNIFICANT SEVERE
WEATHER AND EVENTUAL FLASH FLOOD EVENT TONIGHT. A FLASH FLOOD
WATCH IS IN EFFECT TONIGHT FOR MUCH OF THE EASTERN TWO THIRDS OF
THE REGION. THE TROUGH WILL PUSH ACROSS TOMORROW WITH A DRYING
WEST TO NORTHWEST FLOW. SUBTROPICAL WESTERLIES TAKE OVER THURSDAY
WITH DRY COOL NIGHTS AND WARM AFTERNOONS THROUGH FRIDAY. SOME LATE
NIGHT AND MORNING RADIATION FOG MAY OCCUR FRIDAY MORNING. UPPER
RIDGING WILL FOLLOW OVER THE WEEKEND BUT ANOTHER UPPER LOW WILL
DEVELOP OVER SOUTHERN CALIFORNIA THURSDAY AND ALLOW WEAK IMPULSES
TO BRING CLOUDINESS INTO THE AREA..DESPITE WEAK RIDGING ALOFT.
WELL LIKELY BE INFLUENCED BY THE SUBTROPICAL JET THROUGH THE
MIDDLE OF NEXT WEEK WITH INCREASING LOW AND MID LEVEL MOISTURE AND
INCREASING CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  85  54  83  59 / 100  30  -    0  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  52  81  55 / 100  40  -    0  -
DEL RIO INTL AIRPORT           63  90  58  87  66 /  40  -   -   -   -
SAN ANTONIO INTL AIRPORT       65  83  54  83  61 /  90  20  -    0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

11/08/18/05/JB
Hazardous weather outlook, Apr 24, 6:10 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT TUE APR 24 2007

TXZ171>173-183>194-202>209-217>225-228-252245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
545 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
HILL COUNTRY AND ADJACENT AREAS ALONG THE I-35 CORRIDOR. THE
HIGH RISK AREA IS GENERALLY TO THE RIGHT OF A LINE FROM LEXINGTON
TO BOERNE TO MOUNTAIN HOME TO SAN SABA.

OUTSIDE OF THIS LINE...THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. A FLASH
FLOOD WATCH IS ALSO IN EFFECT FOR TONIGHT THROUGH EARLY WEDNESDAY
MORNING FOR NEARLY ALL OF SOUTH CENTRAL TEXAS.

A STRONG AND SLOW MOVING SPRING STORM SYSTEM WILL BRING A THREAT
FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...VERY
HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS. THE TORNADO AND
HEAVY RAIN THREAT WILL BE GREATEST ACROSS AREAS GENERALLY NORTH OF
I-10 AS A SLOW MOVING SQUALL LINE SWEEPS SLOWLY ACROSS THE AREA
LATE THIS EVENING INTO THE EARLY MORNING HOURS. WIDESPREAD RAINS
OF 1 TO 2 INCHES CAN BE EXPECTED OVER THE WATCH AREA...WITH
LOCALIZED HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE NORTH OF I-10.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED LATER THIS EVENING.

In the hours before

Local storm report, Apr 25, 2:13 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             DEVINE                  29.15N 98.90W
04/24/2007  E1.75 INCH       MEDINA             TX   LAW ENFORCEMENT

&&

BF
Local storm report, Apr 25, 2:14 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             NATALIA                 29.19N 98.86W
04/24/2007  E1.75 INCH       MEDINA             TX   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL AND TREES DOWN.

&&

BF
Local storm report, Apr 25, 2:18 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             DEVINE                  29.15N 98.90W
04/24/2007  E1.75 INCH       MEDINA             TX   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL AND TREES DOWN.

&&

BF
Local storm report, Apr 25, 2:21 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     3 NE SAN ANTONIO        29.49N 98.47W
04/25/2007                   BEXAR              TX   LAW ENFORCEMENT

            TREE FELL ON HOUSE.

&&

BF
Local storm report, Apr 25, 2:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     1 S LOCKHART            29.86N 97.68W
04/25/2007                   CALDWELL           TX   LAW ENFORCEMENT

            *** 1 INJ *** NUMBER OF LARGE TREES DOWN. WIND DAMAGE TO
            HOMES. ROOF BLOWN OFF A HOME. 2 BLOCKS N OF FM 20.

&&

BF
Local storm report, Apr 25, 2:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     TSTM WND DMG     10 SW GONZALES          29.41N 97.57W
04/25/2007                   GONZALES           TX   LAW ENFORCEMENT

            WIND DAMAGE TO BARN IN COST, TX.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTTornado WarningEWXDimmit57 min
Apr 24, 7:37 PM CDTSevere Thunderstorm WarningEWXZavala53 min
Apr 24, 8:26 PM CDTTornado WarningEWXDimmit34 min
Apr 24, 8:33 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala57 min
Apr 24, 9:11 PM CDTSevere Thunderstorm WarningEWXUvalde64 min
Apr 24, 9:29 PM CDTSevere Thunderstorm WarningEWXMaverick31 min
Apr 24, 9:46 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala59 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningEWXMaverick53 min
Apr 24, 10:21 PM CDTFlash Flood WarningEWXMaverick, Uvalde, Zavala4 hr
Apr 24, 11:00 PM CDTSevere Thunderstorm WarningEWXMaverick46 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningEWXMedina64 min
Apr 24, 11:18 PM CDTSevere Thunderstorm WarningEWXDimmit57 min
Apr 24, 11:43 PM CDTSevere Thunderstorm WarningEWXFrio48 min
Apr 24, 11:51 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar54 min
Apr 25, 12:06 AM CDTFlash Flood WarningEWXBexar, Medina114 min
Apr 25, 12:08 AM CDTTornado WarningEWXAtascosa, Bexar37 min
Apr 25, 12:21 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe54 min
Apr 25, 12:38 AM CDTSevere Thunderstorm WarningEWXBexar, Wilson48 min
Apr 25, 1:23 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales53 min
Apr 25, 1:36 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca54 min
Apr 25, 1:46 AM CDTTornado WarningEWXFayette, Gonzales29 min
Apr 25, 2:03 AM CDTTornado WarningEWXLavaca33 min
Apr 25, 2:06 AM CDTSevere Thunderstorm WarningEWXBastrop24 min
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXDeWitt36 min
Apr 25, 4:26 AM CDTSevere Thunderstorm WarningEWXDeWitt19 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.